Multiple solutions of superlinear elliptic equations

  • Paul H. Rabinowitz

    University of Wisconsin, Madison, United States
  • Zhi-Qiang Wang

    Utah State University, Logan, United States
  • Jiabao Su

    Capital Normal University, Beijing, China


In this paper we give some multiplicity results on existence of nontrivial solutions for superlinear elliptic equations with a saddle structure near . We make use of a combination of bifurcation theory and minimax methods.

Cite this article

Paul H. Rabinowitz, Zhi-Qiang Wang, Jiabao Su, Multiple solutions of superlinear elliptic equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 18 (2007), no. 1, pp. 97–108

DOI 10.4171/RLM/482